# SDR DL76L970014

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFFWING SLIDE SQUIB TEST FAILED ON PREFLIGHT.  REPLACED SLIDE PACK, OPS CHECK NORMAL.
